# SDR QXEA2021041100179

- Difficulty date: April 8, 2021
- Submitted: May 2, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 21,936 hours, 23,537 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Drain Mast
- Part number: 85424075001
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H NACELLE AFT I/B MLG DOOR P/N 85424003-001 DRAIN MAST FOUND  MISSING . DRAIN MAST REQ REPAIR WITHIN 60 FH IAW DRAWING 85424003. 4/15/2021,  REMOVED & REPLACED R/H NACELLE AFT I/B MLG DOOR DRAIN MAST. REF Q400 SRM 51-42-05-02-01 & DRAWING 85424003. PLACARD REMOVED FROM AML. THIS CLEARS DMI. RETURNED TO SERVICE.
